# SDR SCNA20220427039

- Difficulty date: March 3, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N838SY
- Make and model: Boeing 737-86N
- Aircraft serial: 32733
- Aircraft time: 60,241 hours, 21,504 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2R SLIDE HOLDER LOOSE. RESOLUTION: SECURED GIRT BAR CLIPS REF AMM 25-66-01
